# SDR MWEA011437

- Difficulty date: November 15, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 591141917
- Condition: Cracked
- Location: Fuselage Sta. 78
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LAV HAS A CRACKED LONGERON AT FUSELAGE STATION 786 LONGERON 17 LEFT  --  REMOVED DAMAGED SECTION OF LONGERON AND INSTALLED LONGERON REPAIR SPLICE.
